# SDR SWAA2022020253256

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL ATTACH ANGLE CRACKED AFT BS 500C LBL 25 WL 156.   REMOVED THE INTERCOSTAL ANGLE IAW SRM 51-40-02.  PRIOR TO REMOVAL,  FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-OG-0, STEP 9.  LOCATED AND DRILLED NEW INTERCOSTAL ANGLE IAW SRM 51-40-02, DWG 143A7505.   INSTALLED NEW INTERCOSTAL ANGLE AT AFT BS 500C LBL 25 WL 156 IAW SRM 51-40-02, DWG 143A7505.
